# SDR SWAA2022031076887

- Difficulty date: June 6, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 70,110 hours, 41,124 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: Fwd Entry Door (
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR AFT FRAME LOWER LOCATOR IS CRACKED / REMOVED AND INSTALLED L-1 DOOR AFT FRAME LOWER LOCATOR I/A/W CMM 52-16-12 PG 710; 711 A-TAG #A76617
